# SDR N6WA20140219002

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 25,028 hours, 17,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT WITH PROX 1 FAULT.  OPERATIONS CHECKED SYS IAW CRJ700 AMM 52-10-01.  UNABLE TO DUPLICATE ON GND, OK FOR CONTINUED SERVICE.
